# SDR ASOA2015020512159

- Difficulty date: January 14, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 28,421 hours, 26,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L HAS A CRACK AT FS 280 BULKHEAD.  R & R ANGLE AT STRINGER 3L AT FS 280 IAW SRM 51-40-11, 51-42-06 AND 51-77-00, TR 50-32.
